# SDR SWAA2025012080355

- Difficulty date: December 22, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 317 AT LT WING 2024-764745<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 317 AT LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A3712 SHEET 5 REV -;[02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 317 AT LT WING IAW B737-800 SRM 51-40-02 AND DWG 115A3712 SHEET 5 REV -
